MathSciNet Relay Station
MathSciNet bibliographic data
MR1792413 12D15 (11E10 11E76)
Rudin, Walter Sums of squares of polynomials. Amer. Math. Monthly 107 (2000), no. 9, 813–821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement